# SDR MASA2009060300176

- Difficulty date: June 3, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 17,987 hours, 16,115 cycles
- Engine: Ge CF343B1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 2100140007
- Part serial: 158
- Condition: Faulty
- Location: Nr 1
- Part time: 25,779 hours, 21,663 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: C

## Discrepancy

ASH FLT 7346 EWR TO IAD - ABORTED TAKEOFF AND RETURNED TO GATE DUE TO NLG STRUT BOTTOMING OUT.  WHEN FLIGHT CREW ABORTED TAKEOFF, BOTH ENGINES SHUT-DOWN.  REPLACED NR 1 TGB, OP CHECK GOOD AND RT ENG OP CHECK GOOD.
